Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

jtpa
Regular

Reged: 03/11/12
Posts: 29
Loc: Florida
Can't keep it up....
      05/08/12 09:34 PM

I recently started meds and was wondering if anyone else noticed any difference in the erectile region. Normally my hard-ons have always been rigid and I would get hard at a gust of wind and my load has always been on the thick side. I have noticed that since starting Atripla I can achieve a hard on but I can't maintain and my loads seem to be really watery when jacking off.
Has anyone else experienced this. I am only 34 I have never had an issue til the meds.... Just don't want to be off base if I have to ask my doc for some chemical help and get me a peep lifter....

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Can't keep it up.... jtpa 05/08/12 09:34 PM
. * Re: Can't keep it up.... Pos_in_Thailand   05/31/12 09:38 PM
. * Re: Can't keep it up.... bobnstlouis   05/13/12 07:31 PM
. * Re: Can't keep it up.... kicker   05/08/12 09:58 PM
. * Re: Can't keep it up.... jtpa   05/08/12 10:33 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2690

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3